My wife had a emryo transfer on 7th Dec in
Can be a normal finding.
Thanks for posting your query.
I have gone through your query and understand your health concerns.
The mild rise in body temperature can be a reactionary fever in response to the embryo transfer. This usually reduces in next 4-5 days. High levels of progesterone and the other hormonal changes also cause such a mild rise in body temperature. You can give her Acetaminophen/Paracetamol in case she feels uncomfortable. Let her rest.
Do consult your gynaecologist in case there is a high-grade fever or chills or the fever is persistent.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Wishing you good health.
Dr Rakhi Tayal
Thanks for reply.
Just wanted to ask that will this temperature from last two days which XXXXXXX to 102 degree last night will affect the emryo plantation or pregnancy.
This will not affect pregnancy.
Thanks for writing again.
A temperature higher than 102 degrees and that is persistent is worrisome. You can give her paracetamol that is safe for her.
This rise in temperature will not affect embryo implantation and pregnancy.
Hope this will help.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Sex after candid v3 treatment
- What causes breasts to shrink and invert nipples?
- What should i do for chest infection and high BP ?
- What should i do to know whether i am HIV infected ?
- Does increased smoking and alcohol intake during stress increase heart...
- Is it possible to resolve monoamine oxidase deficiency by controlling diet?
- Late menstrual cycle, negative pregnancy test, laparoscopy
- Are there any side effects of abortion pills ? How long will it take to...
- Cut caffeine, low BP, frequent bloating, extreme fatigue, slight pain in...
- What post surgical care is needed following a spinal cord stimulator...